# SDR HNAA2013070500393

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 66,959 hours, 75,792 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT TO RUNWAY, NR 2 STANDBY HOT CAUTION LIGHT ILLUMINATED.  GOOD HYD QTY AND PRESSURE.  SWAPPED NR 2 STANDBY HYD PUMP TO SPAR TEMP SENSOR IAW SP29.5.  OPS CHECKED GOOD AT THIS TIME.
